Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Well-posedness study and finite element simulation of time-domain cylindrical and elliptical cloaks


Authors: Jichun Li, Yunqing Huang and Wei Yang
Journal: Math. Comp. 84 (2015), 543-562
MSC (2010): Primary 78M10, 65N30, 65F10
DOI: https://doi.org/10.1090/S0025-5718-2014-02911-6
Published electronically: October 3, 2014
MathSciNet review: 3290954
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of this paper is to prove the well-posedness for the governing equations which are used for cylindrical cloaking simulation. A new time-domain finite element scheme is developed to solve the governing equations. Numerical results demonstrating the cloaking phenomenon with the cylindrical cloak are presented. We finally extend the analysis and simulation to an elliptical cloak model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 78M10, 65N30, 65F10

Retrieve articles in all journals with MSC (2010): 78M10, 65N30, 65F10


Additional Information

Jichun Li
Affiliation: Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, Nevada 89154-4020
Email: jichun@unlv.nevada.edu

Yunqing Huang
Affiliation: Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Xiangtan 411105, China
Email: huangyq@xtu.edu.cn

Wei Yang
Affiliation: Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Xiangtan 411105, China
Email: yangweixtu@126.com

DOI: https://doi.org/10.1090/S0025-5718-2014-02911-6
Keywords: Maxwell's equations, invisibility cloak, finite element method, metamaterials
Received by editor(s): January 16, 2013
Received by editor(s) in revised form: July 22, 2013
Published electronically: October 3, 2014
Additional Notes: The first author was supported by NSFC project 11271310 and NSF grant DMS-0810896
The third author was supported by Hunan Education Department Key Project 10A117 and Hunan Provincial Innovation Foundation for Postgraduate (CX2011B243)
This work was supported in part by the NSFC Key Project 11031006 and IRT1179 of PCSIRT
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society